Article citationsMore>>

L. Wei and R. Pongvuthithum, “Nonsmooth Adaptive Stabilization of Cascaded Systems with Nonlinear Parameterization via Partial-State Feedback,” IEEE Transaction on Automatic Control, Vol. 48, No. 10, 2003, pp. 1809-1816. doi:10.1109/TAC.2003.817932

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top